# SDR QXEA200600117

- Difficulty date: January 13, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 10,103 hours, 7,474 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - ON TAKEOFF FOR FLIGHT 4309, WHEN RIGHT AUTOPILOT TURNED ON CONTROL YOKE IT HAS AN EXTRA CATCH FEEL BEFORE NEUTRAL, BOTH CAPTAIN AND FO YOKES. NOT NOTICED WITH AP ON.  INSPECTED CABLE RUNS, PULLEYS AND QUADRANTS OF RT AILERON CIRCUIT FOR INTERFERENCE WITH HARDWARE OR STRUCTURE, BINDING OR ROUGH BEARING IN NON-PRESSURIZED AREAS, IAW CRJ AMM 27-11-00-220-808-A01.  NO DEFECTS FOUND.  INSPECTED CONTROL COLUMN FOR BINDING/UNUSUAL FEELING IAW AMM 27-11-00-720-801-A01.  SUSPECT TORQUING OF CONTROL WHEEL SHAFT NUTS.  LOOSENED AND RE-TORQUED FWD/AFT CONTROL WHEEL SHAFT NUTS IAW EO R-27-145.  PERFORMED OPS CHECKS OF AILERON SYSTEM IAW AMM 27-11-710-801-A01.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPL
